# SDR 2006FA0001234

- Difficulty date: December 2, 2006
- Submitted: December 29, 2006
- Operation: General aviation
- Aircraft: N94286
- Make and model: Cessna 152
- Aircraft serial: 15285639
- Engine: Lyc O235N2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 8,774 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT IN FLIGHT, FOUND NR 3 CYLINDER PISTON NOT MOVING IN CYLINDER WHEN TURNING PROP.  (K)
